About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 584643, 11 pages
http://dx.doi.org/10.1155/2012/584643
Research Article

Some Identities on Bernoulli and Hermite Polynomials Associated with Jacobi Polynomials

1Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of Mathematics, Sogang University, Seoul, Republic of Korea
3Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 17 July 2012; Accepted 9 August 2012

Academic Editor: Josef Diblík

Copyright © 2012 Taekyun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taekyun Kim, Dae San Kim, and Dmitry V. Dolgy, “Some Identities on Bernoulli and Hermite Polynomials Associated with Jacobi Polynomials,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 584643, 11 pages, 2012. doi:10.1155/2012/584643